Sobre límites inductivos estrictos numerables.
Collectanea Mathematica (1975)
- Volume: 26, Issue: 1, page 5-11
- ISSN: 0010-0757
Access Full Article
topHow to cite
topMarquina, Antonio. "Sobre límites inductivos estrictos numerables.." Collectanea Mathematica 26.1 (1975): 5-11. <http://eudml.org/doc/43803>.
@article{Marquina1975,
author = {Marquina, Antonio},
journal = {Collectanea Mathematica},
language = {spa},
number = {1},
pages = {5-11},
title = {Sobre límites inductivos estrictos numerables.},
url = {http://eudml.org/doc/43803},
volume = {26},
year = {1975},
}
TY - JOUR
AU - Marquina, Antonio
TI - Sobre límites inductivos estrictos numerables.
JO - Collectanea Mathematica
PY - 1975
VL - 26
IS - 1
SP - 5
EP - 11
LA - spa
UR - http://eudml.org/doc/43803
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.